Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 9 found articles
 
 
  Quadratic ideals and Rogers–Ramanujan recursions
 
 
Title: Quadratic ideals and Rogers–Ramanujan recursions
Author: Bai, Yuzhe
Gorsky, Eugene
Kivinen, Oscar
Appeared in: The Ramanujan journal
Paging: Volume 52 () nr. 1 pages 67-89
Year: 2019-05-22
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands